MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. VOYAGER FENESTRATED SCREWS; DISPENSER, CEMENT

WARSAW ORTHOPEDIC, INC. VOYAGER FENESTRATED SCREWS; DISPENSER, CEMENT
Model Number 6550202
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transcutaneous vertebral body formation/transcutaneous posterior fusion for osteoporotic vertebral fracture.It was reported that during cement filling of the cement screw; cement leaked to the screw head.Because cement leaked to the screw head, the cement delivery guide tip was retained.The planned percutaneous surgery ended up not being entirely percutaneous, resulting in a significantly larger incision being made.There was a delay of greater than 60 minutes in the overall procedure time.A total of 8 screws were used in the fixed range th11/l3.Only the right side of l2 leaked cement on the screw head side.The guide tip could be removed, but after inserting the rod, the set screw could not be inserted on the right side of l2.For the right side of l2, the set screw installation was abandoned.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
B2: other - the planned percutaneous surgery ended up not being entirely percutaneous, resulting in a significantly larger incision being made.There was a delay of greater than 60 minutes in the overall procedure time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of part # 6550202, lot # k246011 - visual inspection confirmed the fns tip has dried cement that has leaked on the outside.The tip also appears to be damaged from the removal process.The leakage likely resulted from a failed attempt to deliver the cement into the vertebral body.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VOYAGER FENESTRATED SCREWS
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22881852
Report Number1824199-2025-00017
Device Sequence Number13171845
Product Code KIH
UDI-Device Identifier00763000211035
UDI-Public(01)00763000211035(17)330406(10)H6044664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550202
Device Catalogue Number6550202
Device Lot NumberK24M6011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown